Abstract

By expressing a scaled Zernike radial polynomial as a linear combination of the unscaled radial polynomials, we give a simple derivation for determining the Zernike coefficients of an aberration function of a scaled pupil in terms of their values for a corresponding unscaled pupil.

Full Article  |  PDF Article
Related Articles
Zernike Annular Polynomials and Optical Aberrations of Systems with Annular Pupils

By Virendra N. Mahajan
Appl. Opt. 33(34) 8125-8127 (1994)

Zernike Polynomials and Optical Aberrations

Virendra N. Mahajan
Appl. Opt. 34(34) 8060-8062 (1995)

Orthonormal polynomials for hexagonal pupils

Virendra N. Mahajan and Guang-ming Dai
Opt. Lett. 31(16) 2462-2464 (2006)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (37)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription